Applying a theorem of Fernique
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 6, p. 779-799
@article{AIHPB_1996__32_6_779_0,
     author = {Talagrand, Michel},
     title = {Applying a theorem of Fernique},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {6},
     year = {1996},
     pages = {779-799},
     zbl = {0869.60032},
     mrnumber = {1422311},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1996__32_6_779_0}
}
Talagrand, Michel. Applying a theorem of Fernique. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 6, pp. 779-799. http://www.numdam.org/item/AIHPB_1996__32_6_779_0/

[D] R. Dudley, A course on empirical processes, École d'été de probabilités de Saint-Flour, 1982, Lecture Notes in Mathematics, Vol. 1097, 1984, pp. 2-142. | MR 876079 | Zbl 0554.60029

[F] X. Fernique, Régularité de fonctions aléatoires gaussiennes à valeurs vectorielles, Ann. Probab. , Vol. 18, 1990, pp. 1739-1745. | MR 1071821 | Zbl 0718.60037

[G-Z] E. Giné and G. Zinn, Some limit theorems for empirical processes, Ann Probab., Vol. 12, 1984, pp. 929-989. | MR 757767 | Zbl 0553.60037

[I-S-T] I.A. Ibragimov, V.N. Sudakov and B.S. Tsirel'Son, Norms of Gaussian sample functions, Proceedings of the third Japan-USSR Symposium on Probability Theory, Lecture Notes in Math., 550, 1976, Springer-Verlag, pp. 20-41. | MR 458556 | Zbl 0359.60019

[K] U. Krengel, Ergodic theorems , W. de Gruyter, 1989. | MR 797411 | Zbl 0575.28009

[L-T] M. Ledoux and M. Talagrand, Probability in a Banach space, Springer Verlag, 1990. | Zbl 0748.60004

[T1] M. Talagrand, Regularity of Gaussian processes , Acta. Math., Vol. 159, 1987, pp. 49-99. | MR 906527 | Zbl 0712.60044

[T2] M. Talagrand, A simple proof of the majorizing measure theorem, Geometric and Functional analysis, Vol. 2, 1992, pp. 118-127. | MR 1143666 | Zbl 0760.60043

[T3] M. Talagrand, Construction of majorizing measures, Bernoulli processes and cotype, Geometric and Functional analysis, Vol. 4, 1994, pp. 660-717. | MR 1302336 | Zbl 0813.60005

[W] M. Weber, Coupling of the GB set property, J. Theor. Probab., Vol. 9, 1996, pp. 105-112. | MR 1371072 | Zbl 0851.60037